# SDR AALA20120322010

- Difficulty date: March 16, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 6,349 hours, 2,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE DOUBLE DRILLED IN STRINGER 26 LEFT THIRD FASTENER AFT OF STATION 888.  INSTALLED REPAIR SPLICE AND INSTALLED FREEZE PLUG PER EA B737-53-022541 AND B737-53-022549.
